RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 903–910 (Mi mz1361)  

Some conic bundles

I. Yu. Fedorov

M. V. Lomonosov Moscow State University

Abstract: A representation of the anticanonical K3 surface of a singular pencil of conics is described. This generalizes the well-known Shokurov theorem.

DOI: https://doi.org/10.4213/mzm1361

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 796–801

Bibliographic databases:

UDC: 512.776
Received: 04.04.1997

Citation: I. Yu. Fedorov, “Some conic bundles”, Mat. Zametki, 63:6 (1998), 903–910; Math. Notes, 63:6 (1998), 796–801

Citation in format AMSBIB
\Bibitem{Fed98}
\by I.~Yu.~Fedorov
\paper Some conic bundles
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 903--910
\mathnet{http://mi.mathnet.ru/mz1361}
\crossref{https://doi.org/10.4213/mzm1361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679223}
\zmath{https://zbmath.org/?q=an:0940.14031}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 796--801
\crossref{https://doi.org/10.1007/BF02312774}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1361
  • https://doi.org/10.4213/mzm1361
  • http://mi.mathnet.ru/eng/mz/v63/i6/p903

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:82
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020